Mr Aleksander Simonic

PhD Student


Room 108, Science South (Bldg 26), School of Science, UNSW Canberra, Australian Defence Force Academy, PO Box 7916, Canberra BC ACT 2610, AUSTRALIA


MSc: University of Ljubljana (Slovenia), 2018

Research Interests: analytic number theory: the Riemann zeta-function (zero-density theorems, gaps between zeros) and distribution of prime numbers; complex analysis

Thesis Topic: Explicit zero-density estimates

Primary Supervisor: Timothy Trudgian

Secondary Supervisor: Harvinder Sidhu

View my CV

Journal articles

Simonič A, 2019, 'Lexell’s theorem via stereographic projection', Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, vol. 60, pp. 459 - 463,

Simonic A, 2019, 'On Littlewood's proof of the prime number theorem', Bulletin of the Australian Mathematical Society,

Simonič A, 2018, 'Lehmer pairs and derivatives of Hardy's Z-function', Journal of Number Theory, vol. 184, pp. 451 - 460,

Simonic A, 2018, 'Calculus style proof of Poncelet's theorem for two ellipses', ELEMENTE DER MATHEMATIK, vol. 73, pp. 145 - 150,

Simonič A, 2015, 'The Ahlfors lemma and Picard's theorems', Rose-Hulman Undergrad. Math. J., vol. 16, pp. 113 - 136

Kovič J; Simonič A, 'Platonic configurations of points and lines',